Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Stability criteria for stochastic singular systems with time-varying delays and uncertain parameters

This is a preview of subscription content, log in to check access.


  1. 1

    Xu S Y, Lam J. Robust Control and Filtering of Singular Systems. Berlin: Springer, 2006

  2. 2

    Xing S Y, Zhang Q L. Stability and exact observability of discrete stochastic singular systems based on generalised Lyapunov equations. IET Control Theory Appl, 2016, 10: 971–980

  3. 3

    Boukas E K. Stabilization of stochastic singular nonlinear hybrid systems. Nonlinear Anal Theory Methods Appl, 2006, 64: 217–228

  4. 4

    Xing S Y, Zhang Q L, Zhu B Y. Mean-square admissibility for stochastic T-S fuzzy singular systems based on extended quadratic Lyapunov function approach. Fuzzy Sets Syst, 2017, 307: 99–114

  5. 5

    Zhao F, Zhang Q L, Yan X G, et al. H∞ filtering for stochastic singular fuzzy systems with time-varying delay. Nonlinear Dyn, 2015, 79: 215–228

  6. 6

    Zhang W H, Zhao Y, Sheng L. Some remarks on stability of stochastic singular systems with state-dependent noise. Automatica, 2015, 51: 273–277

  7. 7

    Xing S Y, Deng F Q. Delay-dependent dissipative filtering for nonlinear stochastic singular systems with time-varying delays. Sci China Inf Sci, 2017, 60: 120208

  8. 8

    de Souza C E, Li X. Delay-dependent robust H∞ control of uncertain linear state-delayed systems. Automatica, 1999, 35: 1313–1321

Download references


This work was supported by National Natural Science Foundation of China (Grant Nos. 61803275, 61573156, 61733008), Natural Science Foundation of Guangdong Province (Grant No. 2017A030313332), Ministry of Housing and Urban- Rural Development of the People’s Republic of China (Grant No. 2016K8-062).

Author information

Correspondence to Feiqi Deng.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Xing, S., Deng, F. & Zheng, W. Stability criteria for stochastic singular systems with time-varying delays and uncertain parameters. Sci. China Inf. Sci. 61, 119205 (2018). https://doi.org/10.1007/s11432-018-9506-7

Download citation